Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 191, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 20, 2012, 6:59 PM CDT for 5 counties in Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2012, 6:59 PM CDT (23:59 UTC)
- Expired
- Aug 20, 2012, 8:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 60 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 7:22 PM CDT | TSTM WND GST 61 | 3 E Bushland, TX | OASIS RV PARK SCHOOL NET SITE |
| Aug 20, 7:32 PM CDT | TSTM WND GST 63 | Amarillo, TX | |
| Aug 20, 7:58 PM CDT | TSTM WND DMG | Amarillo, TX | LARGE TREE ABOUT 10 FT TALL AND 6 INCHES IN DIAMETER DOWN IN BACKYARD |
| Aug 20, 8:00 PM CDT | TSTM WND DMG | Amarillo, TX | 45TH AND GEORGIA STOP SIGN BLOWN OFF POST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 12.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2358 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
608 WUUS54 KAMA 202359 SVRAMA TXC205-233-341-359-375-210100- /O.NEW.KAMA.SV.W.0191.120820T2359Z-120821T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 659 PM CDT MON AUG 20 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS WESTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS MOORE COUNTY IN THE PANHANDLE OF TEXAS EASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS POTTER COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 800 PM CDT * AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DUMAS TO 6 MILES SOUTHWEST OF VEGA...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... WILDORADO... VEGA... VALLEY DE ORO... MASTERSON... FOUR WAY... DUMAS... BOYS RANCH... BUSHLAND... SUNRAY... CHANNING... LAKE MEREDITH... PRINGLE... FRITCH... AMARILLO... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3603 10219 3605 10141 3518 10180 3519 10271 TIME...MOT...LOC 2359Z 270DEG 16KT 3592 10198 3521 10251 $$ KJS
2 follow-up statements
703
WWUS54 KAMA 210027
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT MON AUG 20 2012
TXC205-210037-
/O.CAN.KAMA.SV.W.0191.000000T0000Z-120821T0100Z/
HARTLEY TX-
727 PM CDT MON AUG 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARTLEY COUNTY IS
CANCELLED...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3519 10239 3563 10219 3563 10216 3569 10217
3603 10202 3605 10141 3562 10160 3562 10162
3559 10162 3518 10180
TIME...MOT...LOC 0027Z 277DEG 36KT 3590 10158 3520 10212
$$
TXC233-341-359-375-210100-
/O.CON.KAMA.SV.W.0191.000000T0000Z-120821T0100Z/
HUTCHINSON TX-MOORE TX-OLDHAM TX-POTTER TX-
727 PM CDT MON AUG 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR POTTER...EASTERN OLDHAM...MOORE AND WESTERN HUTCHINSON
COUNTIES...
AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF PRINGLE TO
WILDORADO...OR ALONG A LINE EXTENDING FROM 18 MILES EAST OF DUMAS TO
14 MILES EAST OF VEGA...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUSHLAND...LAKE MEREDITH...FRITCH AND AMARILLO.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO AND
DUMAS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3519 10239 3563 10219 3563 10216 3569 10217
3603 10202 3605 10141 3562 10160 3562 10162
3559 10162 3518 10180
TIME...MOT...LOC 0027Z 277DEG 36KT 3590 10158 3520 10212
$$
KJS284
WWUS54 KAMA 210052
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
752 PM CDT MON AUG 20 2012
TXC233-341-359-375-210101-
/O.EXP.KAMA.SV.W.0191.000000T0000Z-120821T0100Z/
HUTCHINSON TX-MOORE TX-OLDHAM TX-POTTER TX-
752 PM CDT MON AUG 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR POTTER...EASTERN OLDHAM...
MOORE AND WESTERN HUTCHINSON COUNTIES WILL EXPIRE AT 800 PM CDT...
AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD EXITED
THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3519 10239 3563 10219 3563 10216 3569 10217
3603 10202 3605 10141 3562 10160 3562 10162
3559 10162 3518 10180
TIME...MOT...LOC 0051Z 277DEG 36KT 3587 10128 3517 10183
$$
KJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:35 PM CDT, 24 minutes earlier.
Area forecast discussion, Aug 20, 6:35 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 635 PM CDT MON AUG 20 2012 .UPDATE... MAIN LINE OF STORMS HAS DEVELOPED AND MOVED EAST MUCH EARLIER THAN PREVIOUSLY FORECAST. THUS...HAVE ADDED ARMSTRONG...CARSON...AND DONLEY COUNTIES TO THE WATCH. SEVERE THREAT IS LESS FURTHER NORTH GIVEN EXTENSIVE CLOUD COVER. JOHNSON && .AVIATION... FOR THE 00Z TAFS...THE MAIN LINE OF TSRA SHOULD MOVE EAST OF THE TAF SITES BY 03Z. THERE IS A CHANCE THAT THERE COULD BE A SECOND WAVE OF TSRA LATE TONIGHT...BUT UNCERTAINTY ON POTENTIAL OR COVERAGE SO WILL NOT MENTION IN THE TAFS FOR NOW. STILL CONCERNED FOR THE POTENTIAL OF LOW STRATUS BETWEEN 09 AND 16Z...AT ALL TAF SITES. WILL INCLUDE AN MVFR CEILING FOR NOW...BUT WILL HAVE A BETTER IDEA ON THE AMOUNT OF LOW LEVEL MOISTURE...AND THUS THE POTENTIAL FOR IFR CEILINGS...AFTER THE STORMS DISSIPATE TONIGHT. JOHNSON && .PREV DISCUSSION... /ISSUED 407 PM CDT MON AUG 20 2012/ UPDATE... UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH WHICH IS IN EFFECT FOR THE WESTERN OKLAHOMA AND TEXAS PANHANDLES. PREV DISCUSSION... /ISSUED 247 PM CDT MON AUG 20 2012/ DISCUSSION... UPPER LEVEL SHORT WAVE TROUGH OVER COLORADO HAS ALREADY FIRED SOME CONVECTION OVER SOUTHEAST COLORADO AND NORTHEAST NEW MEXICO. THIS AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE TO MOVE SOUTHEAST THROUGH THE PANHANDLES OVERNIGHT. SOME THUNDERSTORMS MAY DEVELOP AHEAD OF THE MAIN BATCH IN A MOISTURE AXIS THAT RUNS SOUTH TO NORTH ACROSS THE WESTERN PANHANDLES. IF THESE STORMS CAN DEVELOP AHEAD OF THE MAIN MCS LATE THIS AFTERNOON...THEY MAY BRING SOME HAIL AS A SEVERE WEATHER THREAT. OTHERWISE...STRONG WINDS WILL BE THE MAIN THREAT WITH STORMS OVERNIGHT. UPPER LEVEL SHORT WAVE WILL SLOWLY DEPART THE CWA ON TUESDAY...BUT NOT BEFORE IT FIRES A FEW MORE SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE SOUTHEAST. ALL OF THE RAIN IS EXPECTED TO EXIT THE CWA BY TUESDAY NIGHT. TEMPERATURES FOR TUESDAY WILL BE TRICKY WITH THE CLOUD COVER AND RAIN AROUND THE AREA. BELIEVE THAT THE NORTHWEST CWA WILL BE THE WARMEST WITH THE SOUTHEAST THE COOLEST. THE PANHANDLES WILL REMAIN DRY DURING THE DAY WEDNESDAY. BUT BY WEDNESDAY NIGHT WE WILL START FEELING THE AFFECTS OF AN UPPER LEVEL LOW MOVING THROUGH SOUTHERN CALIFORNIA. THE RIDGE WILL FLATTEN OUT TO ALLOW THIS UPPER LEVEL LOW TO SLOWLY MOVE THROUGH THE SOUTHERN GREAT BASIN...SOUTHERN ROCKIES...AND EVENTUALLY OUT INTO THE CENTRAL PLAINS BY SATURDAY. AS THIS UPPER LOW APPROACHES THE PANHANDLES WEDNESDAY THROUGH FRIDAY...IT WILL HELP TO GIVE US A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AS THE SUBTROPICAL MOISTURE IS TILTED OVER OUR DIRECTION AHEAD OF THE LOW. THE PANHANDLES WILL DRY OUT NEXT WEEKEND AS THIS UPPER LOW MOVES AWAY FROM THE AREA. FIRE WEATHER... ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED THROUGH MID WEEK AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 16/15
Hazardous weather outlook, Aug 20, 6:24 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 624 PM CDT MON AUG 20 2012 OKZ001>003-TXZ001>020-211100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 624 PM CDT MON AUG 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM FOR THE WESTERN OKLAHOMA PANHANDLE AND WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE. THUNDERSTORMS ARE POSSIBLE ACROSS THE PANHANDLES THROUGH TONIGHT. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TUESDAY...AND THEN AGAIN WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. A FEW STORMS THAT DEVELOP MAY BECOME STRONG...WITH GUSTY WINDS TO AROUND 50 MPH AND SMALL HAIL BEING THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH TONIGHT. JOHNSON
In the hours before
Special weather statement, Aug 20, 5:51 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 551 PM CDT MON AUG 20 2012 TXZ016-202345- DEAF SMITH TX- 551 PM CDT MON AUG 20 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR DEAF SMITH COUNTY. AT 542 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 8 MILES WEST OF BOOTLEG...OR ABOUT 32 MILES WEST OF HEREFORD...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Aug 20, 5:54 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 554 PM CDT MON AUG 20 2012 TXZ007-011-012-210000- MOORE TX-OLDHAM TX-POTTER TX- 554 PM CDT MON AUG 20 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR POTTER...OLDHAM AND MOORE COUNTIES. AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF VALLEY DE ORO...OR ABOUT 18 MILES NORTHEAST OF VEGA...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Aug 20, 6:06 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 606 PM CDT MON AUG 20 2012 TXZ006-011-016-202330- DEAF SMITH TX-HARTLEY TX-OLDHAM TX- 606 PM CDT MON AUG 20 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT FOR OLDHAM...HARTLEY AND DEAF SMITH COUNTIES. AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES NORTH OF GLENRIO TO 36 MILES WEST OF GLENRIO...OR ALONG A LINE EXTENDING FROM 7 MILES EAST OF NARA VISA TO 50 MILES SOUTHWEST OF NARA VISA...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Aug 20, 6:13 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
613 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL VALLEY DE ORO 35.45N 102.11W
08/20/2012 E0.75 INCH POTTER TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200616
SPENCERLocal storm report, Aug 20, 6:23 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
623 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL VALLEY DE ORO 35.45N 102.11W
08/20/2012 E0.88 INCH POTTER TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200617
SPENCERLocal storm report, Aug 20, 6:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
632 PM CDT MON AUG 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL VALLEY DE ORO 35.45N 102.11W
08/20/2012 E1.00 INCH POTTER TX PUBLIC
PEA UP TO QUARTER SIZE HAIL REPORTED AT SIERRITA CREEK
AND FM 1061.
&&
EVENT NUMBER AMA1200618
CJMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 5:20 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 38 min |
| Aug 20, 5:23 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 49 min |
| Aug 20, 5:42 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| Aug 20, 6:01 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 59 min |
| Aug 20, 6:31 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Oldham, Sherman | 59 min |
| Aug 20, 6:34 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 56 min |
| Aug 20, 6:55 PM CDT | Areal Flood Advisory | AMA | Potter | 6 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.